# SDR ASAA1159050

- Difficulty date: February 15, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 7,502 hours, 2,225 cycles
- Engine: Cfmint CFM567B27
- Engine time: 7,502 hours, 2,225 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS NR 1 ENGINE HAS EXPERIEINCED A SUDDEN TREND SHIFT IN CRUISE DELTA EGT AND CRUISE DELTA FUEL FLOW.  TSR ISSUED.  COMPLETED T/C 78273000 NO FAULTS NOTED FOR EITHER ENGINE.  TSR STEP 1 COMPLETE.  C/W TSR STEPS 2 6.  NO DISCREPANCIES NOTED.  REPLACED LT PACK FLOW CONTROL VALVE (PRECAUTIONARY PER TSR INSTRUCTIONS) REF MM 21 51 01.  OPERATIONAL CK AND LEAK CK GOOD REF MM 21 51 01 400 805 002.
